Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243930] of Ezra Miller

Papers Published

  1. with Ezra, M; Speyer, DE, A kleiman-bertini theorem for sheaf tensor products, Journal of Algebraic Geometry, vol. 17 no. 2 (2008), pp. 335-340, ISSN 1056-3911 [MR2008k:14044], [math.AG/0601202]
    (last updated on 2017/12/11)

    Abstract:
    Fix a variety X with a transitive (left) action by an algebraic group G. Let ε and ℱ be coherent sheaves on X. We prove that for elements g in a dense open subset of G, the sheaf Tor¡X- (ε, gℱ) vanishes for all i > 0. When ε and ℱ are structure sheaves of smooth subschemes of X in characteristic zero, this follows from the Kleiman-Bertini theorem; our result has no smoothness hypotheses on the supports of ε or ℱ, or hypotheses on the characteristic of the ground field.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320